Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 240

All articles in this issue are freely accessible.

Hypoellipticity on the Heisenberg group-representation-theoretic criteria
Charles Rockland.
Trans. Amer. Math. Soc. 240 (1978), 1-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486314
The conjugacy problem for boundary loops in $3$-manifolds
Benny D. Evans.
Trans. Amer. Math. Soc. 240 (1978), 53-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478129
Erickson’s conjecture on the rate of escape of $d$-dimensional random walk
Harry Kesten.
Trans. Amer. Math. Soc. 240 (1978), 65-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 489585
The cohomology of semisimple Lie algebras with coefficients in a Verma module
Floyd L. Williams.
Trans. Amer. Math. Soc. 240 (1978), 115-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486012
Existence, stability, and compactness in the $𝛼$-norm for partial functional differential equations
C. C. Travis and G. F. Webb.
Trans. Amer. Math. Soc. 240 (1978), 129-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499583
Some exponential moments of sums of independent random variables
J. Kuelbs.
Trans. Amer. Math. Soc. 240 (1978), 145-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0517296
Variations, characteristic classes, and the obstruction to mapping smooth to continuous cohomology
Mark A. Mostow.
Trans. Amer. Math. Soc. 240 (1978), 163-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474357
Operators with small self-commutators
J. W. Del Valle.
Trans. Amer. Math. Soc. 240 (1978), 183-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477874
On the growth of solutions of algebraic differential equations
Steven B. Bank.
Trans. Amer. Math. Soc. 240 (1978), 195-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486718
Classifying open principal fibrations
David A. Edwards and Harold M. Hastings.
Trans. Amer. Math. Soc. 240 (1978), 213-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478153
Continuous maps of the interval with finite nonwandering set
Louis Block.
Trans. Amer. Math. Soc. 240 (1978), 221-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474240
Ultrapowers and local properties of Banach spaces
Jacques Stern.
Trans. Amer. Math. Soc. 240 (1978), 231-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 489594
The signature of symplectic manifolds
Leslie P. Jones.
Trans. Amer. Math. Soc. 240 (1978), 253-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494163
Conditionally compact semitopological one-parameter inverse semigroups of partial isometries
M. O. Bertman.
Trans. Amer. Math. Soc. 240 (1978), 263-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476906
$(E^{3}/X)×E^{1}≈E^{4}$ ($X$, a cell-like set): an alternative proof
J. W. Cannon.
Trans. Amer. Math. Soc. 240 (1978), 277-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482770
On the Seifert manifold of a $2$-knot
M. A. Gutierrez.
Trans. Amer. Math. Soc. 240 (1978), 287-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482778
Strong differentiability of Lipschitz functions
C. J. Neugebauer.
Trans. Amer. Math. Soc. 240 (1978), 295-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 489599
Paracompactness of box products of compact spaces
Kenneth Kunen.
Trans. Amer. Math. Soc. 240 (1978), 307-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0514975
Projective modules over subrings of $k[X, Y]$
David F. Anderson.
Trans. Amer. Math. Soc. 240 (1978), 317-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485827
Projective varieties of low codimension in characteristic $p>0$
Robert Speiser.
Trans. Amer. Math. Soc. 240 (1978), 329-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491703
Reductions of residuals are finite
R. Hindley.
Trans. Amer. Math. Soc. 240 (1978), 345-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 489603
Infinitesimal calculus on locally convex spaces. I. Fundamentals
K. D. Stroyan.
Trans. Amer. Math. Soc. 240 (1978), 363-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493323
Sets of divergence on the group $2^{𝜔}$
David C. Harris and William R. Wade.
Trans. Amer. Math. Soc. 240 (1978), 385-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487242
Erratum: “A partial surface variation for extremal schlicht functions” (Trans. Amer. Math. Soc. 234 (1977), no. 1, 119–138)
T. L. McCoy.
Trans. Amer. Math. Soc. 240 (1978), 393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473164